# SDR P5CA0401294

- Difficulty date: December 23, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,017 hours, 14,317 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Mast
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE HYD LEAK AT DRAIN MAST.  FOUND HYD LEAK WITHIN LIMITS PER MM 29-11-00 FIG 601.
